# SDR SWAA2022020156238

- Difficulty date: September 16, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 34,360 hours, 19,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Vertical Px Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.663 VERTICAL PRESSURE WEB BETWEEN 25LBL-45LBL CENTER PANEL HAS A CRACK INDICATION PER 737 NDT MANUAL PART6; 51-00-00 PROCEDURE 23. CRACKED CIRCLED IN RED. / FACT AS A RESULT OF POST REPAIR INSPECTION
